Arrieta Algarra, José María and Moya , Nancy and Rodríguez Bernal, Aníbal (2008) On the finite dimension of attractors of parabolic problems in IRN with general potentials. Nonlinear Analysis: Theory, Methods & Applications, 68 (5). pp. 1082-1099. ISSN 0362-546X
Official URL: http://www.sciencedirect.com/science/journal/0362546X
We prove that compact attractors of nonlinear parabolic problems with general potentials have finite fractal and Haussdorf dimension. The linear potentials belong to the space of locally uniform functions in and, unlike other references, they are allowed to change sign.
|Uncontrolled Keywords:||Attractors; Finite dimension; Unbounded domain; Uniform differentiability|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||14 Sep 2011 07:43|
|Last Modified:||06 Feb 2014 09:45|
Repository Staff Only: item control page